# SDR R61A201311031106

- Difficulty date: November 3, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 15,847 hours, 12,706 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 17006117403
- Condition: Corroded
- Location: Rt Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON FUEL LINE IN RT TANK.  MX R & R  FUEL LINE IAW AMM 20-10-13.
